# SDR RAIA00502033

- Difficulty date: February 28, 2005
- Submitted: March 13, 2005
- Operation: Air carrier
- Aircraft: N810HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145231
- Aircraft time: 10,440 hours, 9,853 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 1453607401
- Condition: Leaking
- Location: Precooler
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PIT - BLEED 2 LEAK INDICATION.  MAINTENANCE REMOVED AND REPLACED THE NR 2 PRECOOLER AND PRECOOLER DUCT.
